Improved Maximum Parsimony Models for Phylogenetic Networks

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02154860
Contributor : Celine Scornavacca <>
Submitted on : Thursday, June 13, 2019 - 10:13:29 AM
Last modification on : Friday, June 21, 2019 - 1:23:49 AM

Links full text

Identifiers

Collections

Citation

Leo van Iersel, Mark Jones, Celine Scornavacca. Improved Maximum Parsimony Models for Phylogenetic Networks. Systematic Biology, Oxford University Press (OUP), 2018, 67 (3), pp.518-542. ⟨10.1093/sysbio/syx094⟩. ⟨hal-02154860⟩

Share

Metrics

Record views

22